Hernández-Santamaría V., de Teresa L., Boyer, F. Insensitizing controls for a semilinear parabolic equation: a numerical approach , MATH CONTROL RELAT F. AIMS. Vol. 9. No. 1 (2019), pp. 117-158, DOI:10.3934/mcrf.2019007
Abstract: In this paper, we study the insensitizing control problem in the discrete setting of finite-differences. We prove the existence of a control that insensitizes the norm of the observed solution of a 1-D semidiscrete parabolic equation. We derive a (relaxed) observability estimate that yields a controllability result for the cascade system arising in the insensitizing control formulation. Moreover, we deal with the problem of computing numerical approximations of insensitizing controls for the heat equation by using the Hilbert Uniqueness Method (HUM). We present various numerical illustrations.